Jump to content

MissStarz

Member Since 02 Jan 2013
Offline Last Active Aug 20 2013 06:53 PM

Topics I've Started

Accutane And Jittery Feeling

23 February 2013 - 07:35 PM

Hello All,

 

 

   Question for Accutane users.  I have recently started Tane on low dose to start only 10mg been on it for about just over 2 weeks.  My question is I have been feeling a bit of anxiety and jitters. Like I have taken diet pills or Adderal or something. I normally do suffer from anxiety from time to time. Just wondering if these jitters go away.  I see a lot of other people have had them haven't seen if anyone list how long it lasted or if it ever stopped.  I will be at my Dr for my end month appt soon and will stop if it gets worse but I'm hoping its just my body adjusting.  Also I have checked my heart rate it is in normal range 84bpm. And I am 34 year old female 5'3  130 lbs,  I am non-smoker and am not currently intaking much caffine (little if any).  Thanks


Miss Starz Accutane Journey

05 February 2013 - 09:51 PM

Hello Acne.org friends! I'm a 34 year old woman and been batteling this forever. Well tomorrow is the big day! I have my pills in hand and I will be starting off with 10mg Claravis (accutane) tapering up. I have previously use: Doxycycline, Minocycline, Differin Gel, Duac, Benzaclin, Retin A Micro, Ventlin, Tazorac, Sulfur pads, Proactive (works good for fash wash).  The best that worked for me was combo of Proactive and Duac Gel with Minocycline. But the minocycline I believed was causing me all sorts of stomach problems and chronic yeast infections. Time to try other options. I also gave Spiro a quick try but I had to pee all the time it drove me crazy and you cant take Ibprofin so when I get migraines thats no good. Anyway hope ya'll doing well good luck.


Spiro Causing Migraines And Headaches?

11 January 2013 - 08:17 AM

I just started Spiro 50mg on Monday night. I have been getting horrible headaches. I dunno if it is related to the flu bug going around of the Spiro I have been drinking tons of water to make sure I'm hydrated and that doesnt seem to be helping. I already normally suffer from horrible migraines but it is very controlled I take Topamax every day so I almost never get them. Anyone else getting headaches like this on Spiro?? I feel like my head is gonna split in half the past few days..

Advice On Starting Accutane Vs Spiro

09 January 2013 - 04:03 PM

Hello I'm new on here was wonder if anyone could maybe give me any words of advice or suggestions. Sorry in advance for the long post. So I'm a 34 year old white female with mild to moderate persistant acne biggest issue being cystic flares.  I have had acne since about 13. I have been on birth control since I was about 15 initally for ance. I have also tried: Differin (broke out in rash), Retin A Micro (horrible red burn on face), Duac, Benzaclin, Tazorac, Ventlin, Sulfur Pads, Doxy, Minocycline (which has worked the best), Proactive and various million other over the counter.

So the delima is my ance was generally controlled by the Minocycline and Proactive and Duac. But I have been on the Mino antibiotics for about 4 years without too much break because as soon as I stop the ance comes back and then the cysts.  The Mino was causing constant yeast infections and I believe possible IBS-D symptoms I had been going through horribly for the past year or so.. When I stopped taking the Mino almost all my stomach problems cleared. Coinsiednce? Don't know for sure.  Curious has anyone else had this problem from long term antibiotic use? I'm convinced its killing off all the good bacteria.  

So brings me to this site my Derm and I had discussed Spiro and Accutane. She has recommended Accutane knowing my history. I'm am about 125 lbs. She suggest 5 or 6 months starting at 10mgs and increasing to 20 then ending with 30 or possible 40 if needed.  Or I could maybe do 6 to 8 months on 20mgs. Her experience is the 1st well is less likely for acne to return.  She wasn't too familar with prescribing Spiro.  I went for a 2nd opinion just to be safe with another well respected derm and he basically said the same (his reccomendation was about 10 to 20mgs) thing although he said no harm in trying Sprio first while I decide if I wanna do Accutane and see.  So I'm currently on day 3 of 50mg Spiro but being I'm already on BC I dunno if my acne is hormonal, I never get a period because I take birth control straight though to control my migraines. Every time I would get my period I would get a 3 day migraine :(

So if anyone has read this far.. ha  Would you suggest staying on the Spiro for a while or just going for the Accutane?  Low dose or just reg moderate dose?

Thanks and I wish everyone best success on their journey here :)